Impact Factor

    Egor Sukhov

    Volokolamskoe sh. 4, GSP-3, A-80, Moscow, 125993 Russia
    Moscow aviation institute (National Research University)


    Sukhov E. A.
    We deal with motions of a dynamically symmetric rigid-body satellite about its center of mass in a central Newtonian gravitational field. In this case the equations of motion possess particular solutions representing the so-called regular precessions: cylindrical, conical and hyperboloidal precession. If a regular precession is stable there exist two types of periodic motions in its neighborhood: short-periodic motions with a period close to $2\pi / \omega_2$ and long-periodic motions with a~period close to $2 \pi / \omega_1$ where $\omega_2$ and $\omega_1$ are the frequencies of the linearized system ($\omega_2 > \omega_1$).
    In this work we obtain analytically and numerically families of short-periodic motions arising from regular precessions of a symmetric satellite in a nonresonant case and long-periodic motions arising from hyperboloidal precession in cases of third- and fourth-order resonances. We investigate the bifurcation problem for these families of periodic motions and present the results in the form of bifurcation diagrams and Poincaré maps.
    Keywords: Hamiltonian mechanics, satellite dynamics, bifurcations, periodic motions, orbital stability
    Citation: Sukhov E. A.,  Bifurcation Analysis of Periodic Motions Originating from Regular Precessions of a Dynamically Symmetric Satellite, Rus. J. Nonlin. Dyn., 2019, Vol. 15, no. 4, pp.  593-609

    Back to the list